Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Characterization of Martin's Axiom in Terms of Absoluteness

Joan Bagaria
The Journal of Symbolic Logic
Vol. 62, No. 2 (Jun., 1997), pp. 366-372
DOI: 10.2307/2275537
Stable URL: http://www.jstor.org/stable/2275537
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of Martin's Axiom in Terms of Absoluteness
Preview not available

Abstract

Martin's axiom is equivalent to the statement that the universe is absolute under ccc forcing extensions for Σ1 sentences with a subset of $\kappa, \kappa < 2^{\aleph_0}$, as a parameter.

Page Thumbnails

  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372